I have ringing in my ears, too. Started with just my right ear and now when I am in a flare or just exhausted my left ear starts to ring.
I also have 'brain noises'. I don't know what else to call it. It is not all of the time and it is almost like an electrical impulse type of noise. It has the same sound as the ear ringing but it travels and I hear it throughout my whole brain. I really wish it was voices in my head, atleast I could tell them to shut up and go away!
The fibro fog comes and goes. I will look at something that I did at work last week and notice a mistake and wonder 'where was I when I did that'? It's very humiliating when I had the ability to memorize everything I needed to use at work and now I can't even remember peoples names!View Thread
I loved the Savella! For the first several months I had no side affects but then they started when I upped to the 50mg. I had so much gastro trouble it was terrible. I never connected the 2. I was on the Savella for 6 months total. After thousands of $ in tests and ingesting nuclear medicine my pcp finally stopped all of my meds and restarted. We found it was the Savella. It took 10 weeks off work to recover from the damage to my stomach and my intestinal system. I was very upset about stopping but it was damaging my body and I was miserable with the waves of nausea and the need to be no more than 5 feet away from my bathroom at all times. It was horrible.
I just had the same symptoms start with the Cymbalta I started taking 8 weeks ago. I had to stop taking it too. I only lost 2 weeks of work this time. Today is actually my first day back to work. My stomach was so distended I looked 10 months pregnant. I am still sore in my abdominal area but the nausea and abdominal pain has stopped.
I would get rid of the medication sensitivity that I have. I react to the lowest doses of medications, sometimes in negative ways.
I have tried Savella and Cymbalta to relieve the pain symptoms. For the first couple months of the Savella it worked wonderfully! Then I started having gastro symptoms and after thousands of dollars later and ingesting nuclear medicine it was found to be the Savella causing the problems. By then I was so sick it was 10 weeks off work to recover.
After much suggestion from my pain management doctor and the unrelenting pain, I attempted the Cymbalta. For the first month it alleviated about 75% of my pain and it was great! We upped my dose to 40 mg daily and I started having the same symptoms as with the Savella. Sadly, I had to stop taking the Cymbalta.
Nothing really gets rid of the pain and when I finally take a dose of the percoset the only thing it does is take the edge off and I don't care if it hurts!View Thread
I have found that reading distracts me enough to ignore the pain. So far, that is the only approach that works for me. I have tried the water therapy but my skin reacts to the chemicals in the pool.
The percoset that I occasionaly use really only takes the edge off on the really bad days. You know, the days that you just sit and cry because you just can't tolerate the pain anymore.
This is my first post to this community. I have been around for several months just reading the posts and I am so very impressed wtih Dr. Pellegrino. I only live 45 minutes away from his office in North Canton, Ohio so I know where to go should my PCP fail me!
Thank you for all of the insight and information that you provide here. It helps to know that there are other people with the same symptoms and that I am not crazy!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.